side effects from Oxandrin?
Aug 6, 2007
a very very good friend of mine is taking oxandrin for weight gain and is now experiencing heart palpitations. It's as if his heart (at resting)is normal, then slows and seemingly stops briefly, then, flutters getting back to his 'normal' heart rate. He's HIV poz (20 years) Just had to start Rx about 2 months ago (Atripla). CD count over 420, VL of about 490. No other Rx, 40 year old man in good health. Could Oxandrin be the cause of his heart palpitaions? I've already advised him to see his Dr. ASAP.
Response from Dr. Pierone
It would really be guessing to try and link palpitations to a specific medication without more information. The bottom line is that new heart symptoms deserve an explanation and I agree with your advice that he get in to see his doctor as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Stinging Pain?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Cold Feet After Erotic Massage Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.